# SDR 05FDEA00833

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.   ITEM NR 22 ON LIST FUSELAGE LOWER RT SIDE AT FR 58 THIS REPAIR WAS ACCOMPLISHED IAW FEDEX EA NR 6-5530-49627A REVISE DATE 04/25/00.  THIS   REPAIR  IS CLASSED AS A MAJOR REPAIR AND HAS FOLLOW  UP ACTION REQUIRED ALSO FRAME AND STRINGER LOCATIONS HAVE BEEN CORRECTED TO MATCH EXISTING DOUBLER INSTALLATION, REFERENCE EA6-5330-87763 PT1.
